This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
A. V. Pazhitnov, “Sharpness of Novikov type inequalitites for the case π1 M=Zm and Morse forms whose cohomology classes are in gneeral position,” Dokl. Akad. Nauk SSSR (n press).
A. V. Pazhitnov, “Sharpness of Novikov inequalities for manifolds with free Abelian fundamental group;” Tr. Mos. Mat. Obshch. (in press).
S. P. Novikov, “Multivalued functions and functionals. Analog of Morse theory,” Dokl. Akad. Nauk SSSR,260, No. 1, 31–35 (1981).
S. P. Novikov, “Hamiltonian formalism and multivalued analog of Morse theory,” Usp. Mat. Nauk,37, No. 5, 3–49 (1982).
N. Bourbaki, Commutative Algebra [Russian translation], Nauka, Moscow (1971).
S. Lang, Algebra [Russian translation], Mir, Moscow (1968).
Translated from Matematicheskie Zametki, Vol. 46, No. 5, pp. 40–49, November, 1989.
About this article
Cite this article
Pazhitnov, A.V. Modulues over some localizations of the ring of laurent polynomials. Mathematical Notes of the Academy of Sciences of the USSR 46, 856–862 (1989). https://doi.org/10.1007/BF01139617
- Laurent Polynomial